Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the degrees of index sets


Author: C. E. M. Yates
Journal: Trans. Amer. Math. Soc. 121 (1966), 309-328
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1966-0184855-9
MathSciNet review: 0184855
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. E. Dekker, A theorem on hypersimple sets, Proc. Amer. Math. Soc. 5 (1954), 791-796. MR 0063995 (16:209b)
  • [2] J. C. E. Dekker and J. Myhill, Some theorems on classes of recursively enumerable sets, Trans. Amer. Math. Soc. 89 (1958), 25-59. MR 0097310 (20:3780)
  • [3] -, Retraceable sets, Canad. J. Math. 10 (1958), 357-373. MR 0099292 (20:5733)
  • [4] R. M. Friedberg, Two recursively enumerable sets of incomparable degrees of unsolvability, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 236-238. MR 0084474 (18:867a)
  • [5] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [6] D. A. Martin, Classes of recursively enumerable sets and degrees of unsolvability, Z. Math. Logik Grundlagen Math. (to appear). MR 0224469 (37:68)
  • [7] J. Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97-108. MR 0071379 (17:118g)
  • [8] E. L. Post, Recursively enumerable sets of positive integers and their decision-problems, Bull. Amer. Math. Soc. 50 (1944), 284-316. MR 0010514 (6:29f)
  • [9] H. Rogers, Computing degrees of unsolvability, Math. Ann. 138 (1959), 125-140. MR 0114752 (22:5571)
  • [10] G. E. Sacks, Degrees of unsolvability, Annals of Mathematics Studies No. 55, Princeton Univ. Press, Princeton, N. J., 1963. MR 0186554 (32:4013)
  • [11] -, The recursively enumerable degrees are dense, Ann. of Math. 80 (1964), 300-312. MR 0166089 (29:3367)
  • [12] -, A maximal set which is not complete, Michigan Math. J. 11 (1964), 193-205. MR 0166090 (29:3368)
  • [13] R. M. Smullyan, The theory of formal systems, Annals of Mathematics Studies No. 47, Princeton Univ. Press, Princeton, N. J., 1961. MR 0121300 (22:12042)
  • [14] C. E. M. Yates, Recursively enumerable sets and retracing functions, Z. Math. Logik Grundlagen Math. 8 (1962), 331-345. MR 0146072 (26:3598)
  • [15] -, A minimal pair of recursively enumerable degrees, J. Symbolic Logic (to appear). MR 0205851 (34:5677)
  • [16] -, On the degrees of index-sets. II (in preparation).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0184855-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society